# SDR SWAA2023092101072

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE RUBBING HARD WHEN CLOSING<[01] READJUSTED R2 DOOR SLID GIRT AS PER AMM 25-66-01-400-803;[02] READJUSTED R2 DOOR SLID GIRT AS PER AMM 25-66-01-400-803 AND MT 725-61-06;[03] VERIFIED STEP # 2
